# SDR AALA20100415LHR01

- Difficulty date: April 14, 2010
- Submitted: August 3, 2010
- Operation: Air carrier
- Aircraft: N352AA
- Make and model: Boeing 767323
- Aircraft serial: 24033
- Aircraft time: 92,713 hours, 15,385 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 39B EMERGENCY LIGHT INOPERATIVE.  REPINNED BROKEN WIRE TO PLUG.
